Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS SMARTSHAPE HEALER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS SMARTSHAPE HEALER
Model Number
PGSSHP1
Medical Device Problem Code
Fitting Problem (2183)
Health Effect - Clinical Code
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
This report covers four (4) malfunction event.A review of the event involved the device(s) experiencing a misalignment issues.No patient adverse event was reported.No information regarding patient demographics were provided.
New Search
Submit an Adverse Event Report
Brand Name
BIOHORIZONS SMARTSHAPE HEALER
Common Device Name
SMARTSHAPE HEALER
Manufacturer
(Section D)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer
(Section G)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
MDR Report Key
25035955
Report Number
1060818-2026-25483
Device Sequence Number
15747207
Product Code
NHA
UDI-Device Identifier
00847236026691
UDI-Public
00847236026691
Combination Product (Y/N)
N
PMA/510(K) Number
K240531
Exemption Number
VMSR
Number of Events Summarized
1
Summary Report (Y/N)
Y
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
04/30/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
PGSSHP1
Device Catalogue Number
PGSSHP1
Type of Report(Section G)
Periodic
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
04/29/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Sex
Unknown